# SDR SWAA2020052679282

- Difficulty date: May 20, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 26,334 hours, 11,602 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTIONS I/B AFT SEAT TRACK TO LIMITS.  R AND R CAPTIONS I/B AFT SEAT TRACK PER AMM 25-11-11.
